So I had my first EC (1 of 3) on Friday. The actual experience in the cancer centre was ok. The staff were so lovely and patient. I was there for about 2 hours. I had a cannula fitted this time but I'm having a PICC line fitted for cycle two as it's better for your veins and bloods.
I felt quite woozy and lightheaded during the evening.
All through day 2 I felt very lightheaded. I took all the medication (steroids and both anti sickness) I ignored the 'take if needed'. I didn't feel nauseous or vomit at all but felt like I needed to eat little and often. That night I slept for 10 hours - not slept like that for months since I stopped taking my HRT.
Day 3 and I woke feeling constipated. I'd taken some Senokot and it did eventually start working. I managed a 4 mile walk but did feel very tired by the afternoon.
Day 4 and I woke up constipated again but the Senokot eventually worked. The Filgrastim injections that you inject to boost your white blood cells really make your muscles and joints ache. I'd say this is the worst side effect for me so far. I managed another short walk, this definitely improved my mood.
I've now stopped taking my steroids and anti sickness and have 2 injections left. I'm hoping by Thursday I'll start feeling better.
The fatigue is also very debilitating and takes a lot out of you. I know that things are going to get worse but for now I'm coping and taking each day as it comes.
Sounds like you're doing well Jacala, am impressed with the walking but keep it up, it definitely helps. Hope you continue to feel stronger every day xx
Count down those injections - love it, that’s what I did, they are doing good even if they are a pain (literally!). My stomach felt huge when I was doing injections too- maybe that’s just me?
Keep up the walking if you can - I’m told it’s really good for us